# SDR YENA2022111101111

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 61,896 hours, 21,932 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H2430
- Condition: Failed
- Location: 2526gm
- Part time: 57,611 hours, 20,744 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#271, LGA-FLL. 'UPON EXITING THE RUNWAY AFTER LANDING, N/W STRG FAULT, AND FAILURE.  BROUGHT THE AIRCRAFT TO A STOP, AND RESET A/SKID N/W SW WHICH CLEARED THE FAULT. AFTER SOME TAXIING, N/W STRG FAILED AGAIN AND WE USED DIFFERENTIAL BRAKING TO BRING THE AIRCRAFT TO A SAFE POSITION.  FAULT CLEARED BUT L/G SYS DISAGREE MSG REMAINED W/ N/W STEERING AMBER ON WHEEL PAGE; REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL 6GC IAW AMM: 32-51-51 AND PER TSM 32-51-00-810-826-A. OPS AND LEAK CHECK OK.'
